# SDR ASAA2021101836347

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,319 hours, 11,701 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT FMC FAIL LT ILLUMINATED WITH SCREEN BLANK. " BIT PASS" WAS OBSCURED ON SCREEN- IN ABOUT 20-30 SEC. FMC CAME BACK ON WITH NO LOSS OF DATA. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836, CYCLED FMCS C/B NO DEFECTS NOTED.
